IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev PEM Conf / Next PEM Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Photonics-applied Electromagnetic Measurement (PEM) [schedule] [select]
Chair Satoru Kurokawa (AIST)
Vice Chair Teruo Onishi (NTT DoCoMo), Hiroshi Murata (Osaka Univ.)
Secretary Kiyotaka Sasagawa (NAIST), Maya Mizuno (NICT)

Technical Committee on Electromagnetic Compatibility (EMCJ) [schedule] [select]
Chair Masao Taki (Tokyo Metropolitan Univ.)
Vice Chair Hideaki Sone (Tohoku Univ.)
Secretary Kazuhiro Takaya (NTT), Yoshitaka Toyota (Okayama Univ.)
Assistant Xiao Fengchao (Univ. of Electro-Comm.), Atsuhiro Takahashi (Toyota Central R&D Labs.)

Conference Date Fri, Nov 14, 2014 10:15 - 17:30
Topics Photonics-applied Electromagnetic Measurement, EMC, etc. 
Conference Place AIST Tokyo Waterfront Main Bldg. 4F meeting room 
Address 2-3-26 Aomi, Koto-ku, Toyko 135-0064
Transportation Guide ○Take Yurikamome and get off at Telecom Center station, then 3-minute walk from the station. ○Take Rinkai Line and get off at Tokyo Teleport station, then 15-minute walk from the station.
https://unit.aist.go.jp/waterfront/en/access/index.html
Contact
Person
+81-29-861-5629
Sponsors This conference is technical co-sponsored by IEEE EMC Society Sendai Chapter and IEEE EMC Society Japan Chapter..

Fri, Nov 14 AM  Regular session EMCJ (1)
10:15 - 12:00
  10:15-10:20 Opening Address ( 5 min. )
(1)
EMCJ
10:20-10:45 Evaluation method for transient disturbance from lighting equipment with considering the impedance of commercial power network Farhan Mahmood, Ken Okamoto, Shinji Goto, Kazuhiro Takaya (NTT)
(2)
EMCJ
10:45-11:10 Characterization of a V-type Artificial Mains Network in Terms of the Scattering Parameters Takashi Shinozuka, Katsumi Fujii (NICT), Akira Sugiura, Osami Wada (Kyoto Univ.)
(3)
EMCJ
11:10-11:35 Influence of an AC-SMA adapter on measurements of the AMN impedance Takashi Shinozuka, Katsumi Fujii (NICT), Akira Sugiura, Osami Wada (Kyoto Univ.)
(4)
EMCJ
11:35-12:00 Far Field Free Space Antenna Factor Calibration Method for Bilog antenna Satoru Kurokawa, Masanobu Hirose, Michitaka Ameya (AIST)
  12:00-13:00 Lunch Break ( 60 min. )
Fri, Nov 14 PM  Regular session PEM
13:00 - 14:40
(5)
PEM
13:00-13:25 Phase distribution measurement of EMI noise using microwave optical transceiver and vector signal analyzer Michitaka Ameya, Satoru Kurokawa (AIST)
(6)
PEM
13:25-13:50 New Nondestructive Measurement for Fiberglass-Reinforced Plastic Mortar Pipes Using Microwave Propagation and Electro-optic Sensors Fumiaki Ueno, Hiroshi Murata, Yasuyuki Okamura (Osaka Univ.), Tadahiro Okuda, Masaya Hazama (Kurimoto)
(7)
PEM
13:50-14:15 [Invited Lecture]
Field visualization of the CW-THz wave based on the photonics technology
Shintaro Hisatake, Hai Huy Nguyen Pham, Tadao Nagatsuma (Osaka Univ.)
(8)
PEM
14:15-14:40 [Invited Lecture]
Fiber-mounted Electro-optic Probe for Microwave Electric-field Measurement in Plasma Environment
Hiroyoshi Togo (NTT)
  14:40-14:50 Break ( 10 min. )
Fri, Nov 14 PM  Regular session EMCJ (2)
14:50 - 15:40
(9)
EMCJ
14:50-15:15 Uncertainty of the dipole antenna factor at an arbitrary height above a ground plane Takehiro Morioka (AIST), Kazuhiro Hirasawa (Univ. of Tsukuba)
(10)
EMCJ
15:15-15:40 A Study of Electrostatic Discharge Immunity Testing for Wearable Equipment Takeshi Ishida (Noiseken/UEC), Fengchao Xiao, Yoshio Kami, Osamu Fujiwara, Shuichi Nitta (UEC)
  15:40-15:45 Break ( 5 min. )
Fri, Nov 14 PM  Special Talk
15:45 - 17:30
(11)
EMCJ
15:45-16:35 [Special Talk]
Recent research topics and EMI measurement applications of Photonic Applied Electromagnetic measurement
Satoru Kurokawa (AIST)
(12)
PEM
16:35-17:25 [Special Talk]
Nondestructive testing by using pulse echo time domain imaging
Kaori Fukunaga (NICT)
  17:25-17:30 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
PEM Technical Committee on Photonics-applied Electromagnetic Measurement (PEM)   [Latest Schedule]
Contact Address Hiroshi Murata (Osaka Univ.) 
EMCJ Technical Committee on Electromagnetic Compatibility (EMCJ)   [Latest Schedule]
Contact Address Fengchao Xiao (The University of Electro-Communications)
emcj 


Last modified: 2014-11-10 13:27:55


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EMCJ Schedule Page]   /   [Return to PEM Schedule Page]   /  
 
 Go Top  Go Back   Prev PEM Conf / Next PEM Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan